# SDR 9512449608

- Difficulty date: August 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47233
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Fitting
- Condition: Corroced
- Location: Fs 916
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE CHECK AND PRIOR TO SERVICE, FOUND CORROSION IN THE FS 916 RIGHT SIDE FLOOR FITTING.  REPLACED FITTING (P/N 4911383-501) PER SRM 51-01.
